RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shokurov Vyacheslav Vladimirovich

Total publications: 51
Scientific articles: 44
in MathSciNet: 41
in zbMATH: 35
in Web of Science: 19
in Scopus: 11
Cited articles: 36
Citations in Math-Net.Ru: 334
Citations in MathSciNet: 596
Citations in Web of Science: 210
Citations in Scopus: 148
Presentations: 27

Number of views:
This page:2550
Abstract pages:8478
Full texts:3067
References:519
Professor
Doctor of physico-mathematical sciences (1986)
E-mail:
Keywords: model, divisor, variety, flip, termination, sobor, skrepa, big, colimit, nef, semiample.

Subject:

Algebraic geometry


http://www.mathnet.ru/eng/person11520
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shokurov.vyacheslav-v|sokurov.v-v
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=193627
http://www.researcherid.com/rid/Q-4590-2016
http://www.scopus.com/authid/detail.url?authorId=8448009000

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. V. V. Shokurov, “A criterion for semiampleness”, Izv. Math., 81:4 (2017), 827–887  mathnet  crossref  crossref  elib

   2013
2. V. V. Shokurov, Biratsionalnaya geometriya i chislennye invarianty algebraicheskikh mnogoobrazii, Globus, Obschematematicheskii seminar, 6, eds. M. A. Tsfasman, V. V. Prasolov, MTsNMO, M., 2013 , 31 pp.
3. V. V. Shokurov, Log adjunction: effectiveness and positivity, 2013 , 51 pp., arXiv: 1308.5160  adsnasa
4. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  elib

   2011
5. Y. Chen, V. Shokurov, “Strong rational connectedness of toric varieties”, Math. Res. Lett., 18:6 (2011), 1227–1237 , arXiv: 0905.1430  crossref  mathscinet  adsnasa  isi  elib  scopus
6. V. Shokurov, S. R. Choi, “Geography of log models: theory and applications”, Cent. Eur. J. Math., 9:3 (2011), 489–534  crossref  mathscinet (cited: 8)  zmath  isi (cited: 6)  elib (cited: 9)  scopus (cited: 9)

   2010
7. C. Birkar, V. V. Shokurov, “Mld's vs thresholds and flips”, J. Reine Angew. Math., 638 (2010), 209–234  crossref  mathscinet (cited: 6)  zmath  isi (cited: 4)  elib (cited: 2)  scopus (cited: 3)

   2009
8. Yu. G. Prokhorov, V. V. Shokurov, “Towards the second main theorem on complements”, J. Algebraic Geom., 18:1 (2009), 151–199  crossref  mathscinet (cited: 35)  zmath  isi (cited: 34)  elib (cited: 32)  scopus (cited: 35)
9. V. V. Shokurov, “Letters of a Bi-rationalist. VII Ordered Termination”, Proc. Steklov Inst. Math., 264 (2009), 178–200  mathnet  crossref  mathscinet  isi (cited: 7)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 8)
10. V. I. Danilov, V. V. Shokurov, Algebraic curves, algebraic manifolds and schemes, Springer, 2009 (kitaiskoe izdanie)
11. F. A. Bogomolov, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (obituary)”, Russian Math. Surveys, 64:5 (2009), 939–946  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2008
12. V. V. Shokurov, “Svoistvo BP diviorialnogo prisoedineniya”, Tezisy dokladov Mezhdunarodnoi algebraicheskoi konferentsii k 100-letiyu so dnya rozhdeniya A. G. Kurosha, Izd-vo mekhaniko-matematicheskogo fakulteta MGU, M., 2008, 259–260

   2006
13. Birkar Caucher, V. V. Shokurov, Mld's vs thresholds and flips, 2006 , 41 pp., arXiv: math/0609539

   2005
14. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Russian Math. Surveys, 60:1 (2005), 27–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 6)

   2004
15. V. V. Shokurov, “Letters of a Bi-rationalist V: Mld's and Termination of Log Flips”, Proc. Steklov Inst. Math., 246 (2004), 315–336  mathnet  mathscinet  zmath

   2003
16. A. A. Borisov, V. V. Shokurov, “Directional Rational Approximations with Some Applications to Algebraic Geometry”, Proc. Steklov Inst. Math., 240 (2003), 66–74  mathnet  mathscinet  zmath
17. Proc. Steklov Inst. Math., 240 (2003), 75–213  mathnet  mathscinet  zmath
18. V. A. Iskovskikh, V. V. Shokurov, “Preface”, Proc. Steklov Inst. Math., 240 (2003), 1–3  mathnet
19. Biratsionalnaya geometriya: lineinye sistemy i konechno porozhdennye algebry, Sbornik statei, Tr. MIAN, 240, ed. V. A. Iskovskikh, V. V. Shokurov, E. F. Mischenko, Nauka, M., 2003 , 239 pp.  mathnet  zmath

   2002
20. Shokurov Vyacheslav V., “Letters of a bi-rationalist. IV. Geometry of log flips”, Algebraic geometry, de Gruyter, Berlin, 2002, 313–328  mathscinet (cited: 6)  zmath

   2001
21. Yu. G. Prokhorov, V. V. Shokurov, “The first main theorem on complements: from global to local”, Izv. Math., 65:6 (2001), 1169–1196  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 6)  scopus (cited: 4)
22. V. V. Shokurov, “Log-modeli 3-foldov”, Algebraicheskaya geometriya – 4, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 33, VINITI, M., 2001, 127–181  mathnet  mathscinet (cited: 61)  zmath; V. V. Shokurov, “3-Fold log models”, J. Math. Sci., 81:3 (1996), 2667–2699  crossref  mathscinet  zmath  scopus (cited: 52)

   2000
23. Shokurov V. V., “Complements on surfaces”, Algebraic geometry, 10, J. Math. Sci. (New York), 102:2 (2000), 3876–3932  crossref  mathscinet (cited: 42)  zmath
24. V. V. Shokurov, “On Rational Connectedness”, Math. Notes, 68:5 (2000), 652–660  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 5)  scopus (cited: 5)

   1999
25. A. I. Kostrikin, V. S. Kulikov, Yu. I. Manin, V. V. Nikulin, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, A. N. Tyurin, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (on his 60th birthday)”, Russian Math. Surveys, 54:4 (1999), 863–868  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

   1998
26. Danilov V. I., Shokurov V. V., Algebraic curves, algebraic manifolds and schemes, Translated from the 1988 Russian original by D. Coray and V. N. Shokurov; Translation edited and with an introduction by I. R. Shafarevich; Reprint of the original English edition from the series Encyclopaedia of Mathematical Sciences [Algebraic geometry. I, Encyclopaedia Math. Sci., 23, Springer, Berlin, 1994], Springer-Verlag, Berlin, 1998 , vi+307 pp.  mathscinet (cited: 12)
27. Shokurov V. V., “Algebraic curves and their Jacobians”, Algebraic geometry, III, Encyclopaedia Math. Sci., 36, Springer, Berlin, 1998, 219–270  mathscinet (cited: 4)

   1997
28. Shokurov V. V., “Letters of a bi-rationalist. I. A projectivity criterion”, Birational algebraic geometry (1996, Baltimore, MD), Contemp. Math., 207, Amer. Math. Soc., Providence, RI, 1997, 143–152  crossref  mathscinet (cited: 8)  zmath

   1993
29. V. V. Shokurov, “Dobavlenie k state “Trekhmernye logperestroiki””, Izv. RAN. Ser. matem., 57:6 (1993), 141–175  mathnet (cited: 5)  mathscinet (cited: 10)  zmath  adsnasa; V. V. Shokurov, “An addendum to the paper “3-fold log flips””, Russian Acad. Sci. Izv. Math., 43:3 (1994), 527–558  crossref  mathscinet  zmath  isi (cited: 5)
30. V. V. Shokurov, “Semistable 3-fold flips”, Izv. RAN. Ser. matem., 57:2 (1993), 165–222  mathnet (cited: 6)  mathscinet (cited: 12)  zmath  adsnasa; Russian Acad. Sci. Izv. Math., 42:2 (1994), 371–425  crossref  mathscinet  zmath  isi (cited: 4)

   1992
31. V. V. Shokurov, “Trekhmernye logperestroiki”, Izv. RAN. Ser. matem., 56:1 (1992), 105–203  mathnet (cited: 96)  mathscinet (cited: 129)  zmath  adsnasa; V. V. Shokurov, “Three-fold log flips”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 95–202  crossref  mathscinet  zmath  isi (cited: 90)

   1990
32. A. S. Tikhomirov, V. V. Shokurov, “Workshop on algebraic geometry”, Uspekhi Mat. Nauk, 45:5(275) (1990), 213  mathnet

   1989
33. V. V. Shokurov, “Algebraic curves and their Jacobians”, Algebraic geometry – 3, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 36, VINITI, Moscow, 1989, 233–273  mathnet  mathscinet  zmath

   1988
34. V. V. Shokurov, “Riemann surfaces and algebraic curves”, Algebraic geometry – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 23, VINITI, Moscow, 1988, 5–171  mathnet  mathscinet  zmath
35. A. S. Tikhomirov, V. V. Shokurov, “Workshop on algebraic geometry”, Uspekhi Mat. Nauk, 43:4(262) (1988), 252  mathnet

   1987
36. Shokurov V. V., “Numerical geometry of algebraic varieties”, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (1986, Berkeley, Calif.), Amer. Math. Soc., Providence, RI, 1987, 672–681  mathscinet (cited: 5)

   1985
37. V. V. Shokurov, “Teorema o neobraschenii v nul”, Izv. AN SSSR. Ser. matem., 49:3 (1985), 635–651  mathnet (cited: 33)  mathscinet (cited: 30)  zmath; V. V. Shokurov, “The nonvanishing theorem”, Math. USSR-Izv., 26:3 (1986), 591–604  crossref  mathscinet  zmath

   1984
38. V. V. Shokurov, “O zamknutom konuse krivykh trekhmernykh algebraicheskikh mnogoobrazii”, Izv. AN SSSR. Ser. matem., 48:1 (1984), 203–208  mathnet (cited: 2)  mathscinet (cited: 3)  zmath; V. V. Shokurov, “On the closed cone of curves of algebraic 3-folds”, Math. USSR-Izv., 24:1 (1985), 193–198  crossref  mathscinet  zmath

   1983
39. Shokurov V. V., “Extremal contractions of three-dimensional algebraic varieties”, The birational geometry of algebraic varieties (Russian), Yaroslav. Gos. Ped. Inst., Yaroslavl', 1983, 74–90, 102  mathscinet (cited: 1)  zmath
40. V. V. Shokurov, “Mnogoobraziya Prima: teoriya i prilozheniya”, Izv. AN SSSR. Ser. matem., 47:4 (1983), 785–855  mathnet (cited: 19)  mathscinet (cited: 21)  zmath; V. V. Shokurov, “Prym varieties: theory and applications”, Math. USSR-Izv., 23:1 (1984), 83–147  crossref  mathscinet  zmath

   1981
41. Shokurov V. V., “Distinguishing Prymians from Jacobians”, Invent. Math., 65:2 (1981), 209–219  crossref  mathscinet (cited: 8)  zmath  adsnasa  isi (cited: 20)  elib (cited: 2)  scopus (cited: 20)

   1980
42. V. V. Shokurov, “Integraly Shimury parabolicheskikh form”, Izv. AN SSSR. Ser. matem., 44:3 (1980), 670–718  mathnet (cited: 5)  mathscinet (cited: 9)  zmath  adsnasa; V. V. Shokurov, “Shimura integrals of cusp forms”, Math. USSR-Izv., 16:3 (1981), 603–646  crossref  mathscinet  zmath  isi (cited: 8)
43. V. V. Shokurov, “Izuchenie gomologii mnogoobrazii Kugi”, Izv. AN SSSR. Ser. matem., 44:2 (1980), 443–464  mathnet (cited: 5)  mathscinet (cited: 2)  zmath; V. V. Shokurov, “The study of the homology of Kuga varieties”, Math. USSR-Izv., 16:2 (1981), 399–418  crossref  mathscinet  zmath  isi (cited: 7)

   1979
44. Bočvar D. A., Šokurov V. V., “Behavior of the likelihood functional for “tertium non datur” in certain sequences of logical matrices”, Studies in nonclassical logics and set theory (Russian), “Nauka”, Moscow, 1979, 330–344  mathscinet
45. Iskovskih V. A., Šokurov V. V., “Biregular theory of Fano 3-folds”, Algebraic geometry, Proc. Summer Meeting (Univ. Copenhagen, Copenhagen, 1978), Lecture Notes in Math., 732, Springer, Berlin, 1979, 171–182  crossref  mathscinet (cited: 10)
46. V. V. Shokurov, “Suschestvovanie pryamoi na mnogoobraziyakh Fano”, Izv. AN SSSR. Ser. matem., 43:4 (1979), 922–964  mathnet (cited: 16)  mathscinet (cited: 19)  zmath  adsnasa; V. V. Shokurov, “The existence of a straight line on Fano 3-folds”, Math. USSR-Izv., 15:1 (1980), 173–209  crossref  mathscinet  zmath  isi (cited: 3)
47. V. V. Shokurov, “Gladkost obschego antikanonicheskogo divizora na mnogoobrazii Fano”, Izv. AN SSSR. Ser. matem., 43:2 (1979), 430–441  mathnet (cited: 12)  mathscinet (cited: 19)  zmath; V. V. Shokurov, “Smoothness of the general anticanonical divisor on a Fano 3-fold”, Math. USSR-Izv., 14:2 (1980), 395–405  crossref  mathscinet  zmath  isi

   1976
48. V. V. Shokurov, “Modular symbols of arbitrary weight”, Funct. Anal. Appl., 10:1 (1976), 85–86  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)
49. V. V. Shokurov, “Holomorphic differential forms of higher degree on Kuga's modular varieties”, Math. USSR-Sb., 30:1 (1976), 119–142  mathnet  crossref  mathscinet  zmath  isi (cited: 9)

   1975
50. V. V. Shokurov, “Periods of cusp forms, and Kuga varieties”, Uspekhi Mat. Nauk, 30:3(183) (1975), 183–184  mathnet  mathscinet  zmath

   1971
51. V. V. Shokurov, “The Noether–Enriques theorem on canonical curves”, Math. USSR-Sb., 15:3 (1971), 361–403  mathnet  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1. Log canonical complements and a,\alpha-invariants.
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
June 13, 2017 15:00
2. Проблемы рациональности в алгебраической геометрии. Лекция 16

April 19, 2017 18:00   
3. Проблемы рациональности в алгебраической геометрии. Лекция 15

April 12, 2017 18:00   
4. Проблемы рациональности в алгебраической геометрии. Лекция 14

March 29, 2017 18:00   
5. Проблемы рациональности в алгебраической геометрии. Лекция 13

March 22, 2017 18:00   
6. Проблемы рациональности в алгебраической геометрии. Лекция 12

March 1, 2017 18:00   
7. Проблемы рациональности в алгебраической геометрии. Лекция 11

February 15, 2017 18:00   
8. Модификация как индуктивный предел
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
May 17, 2016 15:00
9. Собор, скрепы и пр.
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
June 23, 2015 16:00
10. One more semiampleness criterion
One-day conference dedicated to the memory of V. A. Iskovskikh
December 23, 2014 11:40   
11. Заседание, посвященное памяти Василия Алексеевича Исковских
Meetings of the Moscow Mathematical Society
December 9, 2014
12. Бирациональная геометрия и модули
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
September 3, 2013 15:00
13. Минимальные стандартные расслоения на коники
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
January 15, 2013 15:00
14. Limits of polarized models
International conference "KUL!FEST" dedicated to the 60th anniversary of Vik. S. Kulikov
December 7, 2012 16:00   
15. Строгая рациональная связность торических многообразий
Weekly seminar of Laboratory of algebraic geometry
December 2, 2011 17:00
16. Semiampleness of adjunction
Annual memorial conference dedicated to the memory of Andrei Nikolaevich Tyurin (24.02.1940 – 27.10.2002)
October 25, 2011 16:10   
17. Модули и бирациональная геометрия
Seminar of the Department of Algebra
December 21, 2010 15:00
18. Бирациональные инварианты алгебраических многообразий
Seminar of the Department of Algebra
May 18, 2010 15:00
19. Жесткость и подвижность в бирациональной геометрии (продолжение)
Seminar of the Department of Algebra
December 29, 2009 15:00
20. Жесткость и подвижность в бирациональной геометрии
Seminar of the Department of Algebra
December 22, 2009 15:00
21. Open ceremony
International conference "Geometry of Algebraic Varieties" dedicated to the memory of Vasily Alexeevich Iskovskikh
June 29, 2009 10:00   
22. Граничное свойство дивизориального присоединения
Seminar of the Department of Algebra
May 19, 2009 15:00
23. Сильная рациональная связность на алгебраических многообразиях
Seminar of the Department of Algebra
December 16, 2008 15:00
24. Termination in the Minimal Model Program of algebraic varietes
Steklov Mathematical Institute Seminar
June 26, 2008 16:00   
25. Присоединения лог-дивизоров
Seminar of the Department of Algebra
September 5, 2006
26. Модели и обрыв
Seminar of the Department of Algebra
June 27, 2006
27. Минимальные дискрепанты и обрыв перестроек
Seminar of the Department of Algebra
January 24, 2006

Books in Math-Net.Ru
  1. Birational geometry: Linear systems and finitely generated algebras, Collected papers, Tr. Mat. Inst. Steklova, 240, ed. V. A. Iskovskikh, V. V. Shokurov, E. F. Mishchenko, 2003, 239 с.
    http://mi.mathnet.ru/book253

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017